CSpace
对称耦合振子中同相解的稳定性
周天寿1; 张锁春2; 唐云1
2003
Source Publication系统科学与数学
ISSN1000-0577
Volume023Issue:001Pages:65
Abstract本文研究了一类耦合系统中同相解的稳定性。并给出了耦合Oregon振子中同相解稳定性的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39365
Collection中国科学院数学与系统科学研究院
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周天寿,张锁春,唐云. 对称耦合振子中同相解的稳定性[J]. 系统科学与数学,2003,023(001):65.
APA 周天寿,张锁春,&唐云.(2003).对称耦合振子中同相解的稳定性.系统科学与数学,023(001),65.
MLA 周天寿,et al."对称耦合振子中同相解的稳定性".系统科学与数学 023.001(2003):65.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周天寿]'s Articles
[张锁春]'s Articles
[唐云]'s Articles
Baidu academic
Similar articles in Baidu academic
[周天寿]'s Articles
[张锁春]'s Articles
[唐云]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周天寿]'s Articles
[张锁春]'s Articles
[唐云]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.